# SDR UALA2009122904051

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 760-780 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN EXTERNAL DOUBLER IS INSTALLED WITH BLIND FASTENERS AT BS 760-780 STR 24R-25R.  MAJOR REPAIR ACCOMPLISHED: REPLACED BLIND FASTENERS WITH SOLID FASTENERS.
